A note on basic free modules and the condition.
Portugaliae mathematica, Tome 63 (2006) no. 4, pp. 401-405
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_2006__63_4_53310,
author = {Marcelo, Agust{\'\i}n and Marcelo, F\'elix and Rodr{\'\i}guez, C\'esar},
title = {A note on basic free modules and the condition.},
journal = {Portugaliae mathematica},
pages = {401--405},
year = {2006},
volume = {63},
number = {4},
zbl = {1118.13006},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_2006__63_4_53310/}
}
TY - JOUR AU - Marcelo, Agustín AU - Marcelo, Félix AU - Rodríguez, César TI - A note on basic free modules and the condition. JO - Portugaliae mathematica PY - 2006 SP - 401 EP - 405 VL - 63 IS - 4 UR - http://geodesic.mathdoc.fr/item/PORMA_2006__63_4_53310/ LA - en ID - PORMA_2006__63_4_53310 ER -
Marcelo, Agustín; Marcelo, Félix; Rodríguez, César. A note on basic free modules and the condition.. Portugaliae mathematica, Tome 63 (2006) no. 4, pp. 401-405. http://geodesic.mathdoc.fr/item/PORMA_2006__63_4_53310/